Methods and Applications of Analysis

The Large-time Behavior of Solutions of Hamilton-Jacobi Equations on the Real Line

Naoyuki Ichihara and Hitoshi Ishii

Full-text: Open access

Abstract

We investigate the large-time behavior of solutions of the Cauchy problem for Hamilton-Jacobi equations on the real line $R$. We establish a result on convergence of the solutions to asymptotic solutions as time $t$ goes to infinity.

Article information

Source
Methods Appl. Anal., Volume 15, Number 2 (2008), 223-242.

Dates
First available in Project Euclid: 1 September 2009

Permanent link to this document
https://projecteuclid.org/euclid.maa/1251827666

Mathematical Reviews number (MathSciNet)
MR2481681

Zentralblatt MATH identifier
1170.35339

Subjects
Primary: 35B40: Asymptotic behavior of solutions 70H20: Hamilton-Jacobi equations 49L25: Viscosity solutions

Keywords
Large-time behavior Hamilton-Jacobi equations asymptotic solutions

Citation

Ichihara, Naoyuki; Ishii, Hitoshi. The Large-time Behavior of Solutions of Hamilton-Jacobi Equations on the Real Line. Methods Appl. Anal. 15 (2008), no. 2, 223--242. https://projecteuclid.org/euclid.maa/1251827666


Export citation